# SDR CA031126004

- Difficulty date: November 22, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,598 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 11581000654
- Part serial: RA0888
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A PILOT REPORTING THE RT MAIN GEAR OLEO WAS LOW, MAINTENANCE ATTEMPTED TO INFLATE THE OLEO WITH NITROGEN. THE NITROGEN IMMEDIATELY STARTED TO LEAK FROM A LARGE CRACK AROUND THE UPPER TORQUE KNEEBOSS ON THE BRACE ASSEMBLY. THE CRACK WAS APPROXIMATELY 6 INCHES IN LENGTH STARTING AT THE BOTTOM OF THE BRACE ASSEMBLY, GOING UP THE RADIUS ON THE LT SIDE OF THE BOSS AND TURNING AND CROSSING OVER THE TOP OF THE BOSS. THIS GEAR HAD 277 CYCLES SINCE INSPECTION.
